# SDR 96UAL900072

- Difficulty date: January 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N534UA
- Make and model: Boeing 757222
- Aircraft serial: 25129
- Engine: Pwa PW2037
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Actuator
- Part number: 27464
- Condition: Malfunctioned
- Location: Nlg Door
- Stage of operation: TO
- Nature of condition: E, J
- Precautionary procedure: O

## Discrepancy

ON TAKEOFF, NOSE GEAR RETRACTION DOORS LIGHT REMAINED ON WITH NOTICEABLE VIBRATION AND WIND NOISE.  GEAR DISAGREE LIGHT ON EICAS.  NOSE GEAR DOORS WOULD NOT FULLY CLOSE DUE TO A MALFUNCTIONING NOSE GEAR DOOR ACTUATOR.  REPLACED NOSE GEAR ACTUATOR, SYSTEM CHECKS OK.
